# SDR QXEA2016112900742

- Difficulty date: November 22, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 17,591 hours, 18,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210119
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB FWD SEAT TRACK #5 FROM FSX 39.00 TO FSX 102.50 LBL 10 CORRODED BEYOND LIMITS. LH FWD INBD CABIN SEAT RAIL #5 FROM FSX-39 TO FS X 102.50 LBL 10 REMOVED IAW SRM 51-42-05, 51-40-15 (HI-LITES) AND 51-41-00 (BOLTS). TEMPLATED OLD LH FWD INBD SEAT RAIL #5 FROM FS X-39 TO FSX 102.50 LBL 10 & TRANSFERED HOLES TO NEW RAIL PN 85328210-119 IAW SRM 51-40-07-02-01. LH FWD INBD CABIN SEAT RAIL #5 PN 85328210-199 FROM FS X -39 TO FS X 102.50 LBL 10 INSTALLED NEW IAW SRM 51-42-05 (RIVETS), 51-40-15 (HI-LITES) AND SRM 51-41-00 (BOLTS).
